# SDR 52743

- Difficulty date: July 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 15,323 hours, 23,003 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 5561, THE CREW WAS TAXING OUT WHEN THEY NOTICED THE RT ENGINE WOULD ONLY MAKE 1000 FT LBS TORQUE ON TAKE OFF. THE TAKE OFF WAS ABORTED AND THE AIRCRAFT RETURNED TO GATE WITHOUT ANY FURUTHER INCIDENT. THE CORRECTIVE ACTION WAS THAT MAINTENANCE REMOVED AND REPLACED THE BLEED VALVE. STILL AWAITING MORE INFORMATION.
